# SDR CLCA304NOV28

- Difficulty date: November 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N304SP
- Make and model: Doug DC-10-30
- Aircraft serial: N46540
- Aircraft time: 91,865 hours, 19,294 cycles
- System (JASC): 3400 · Navigation System
- Part: Receiver
- Part number: 20704100101
- Part serial: 2546
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: J, A

## Discrepancy

BOTH WEATHER RADARS NR 1 AND NR 2 PAINT NO RETURN EITHER CAPTAINS OR FIRST OFFICERS SCREEN. REPLACED TR UNIT LISTED BELOW IN ADDITION TO RADAR ANTENNA P/N 2070409-0101 S/N 2927 FOR TROUBLE SHOOTING PURPOSES.
